# SDR SWAA2021121343922

- Difficulty date: November 15, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT SHIELD.  DAMAGE  BS 497,  500+9,  500+16, RBL 24, WL 156.   LOCATED AND DRILLED A NEW SHIELD IAW SRM 51-40-05, AND DWG 143A8126 REV A.
